# SDR FDEA201111235063

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,543 hours, 29,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31073101
- Part serial: 0191
- Condition: Dislodged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE HAS APPEARED TO FALLEN OUT OF IT'S CONTAINER.  R & R ESCAPE SLIDE IAW MM 25-60-015-2, OPS NORMAL.
